# SDR 2006UALA02197

- Difficulty date: November 16, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 53,116 hours, 28,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5603326
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 8ABC INOP.  REPLACED LIGHT.
